Hello. I'm on my 4th week of 20mg Prozac and I am still so tired. I feel less anxious, but I'm not really motivated to do much and feel even more lazy and depressed than before. I'm not eating well and I'm not exercising. I have no desire to do anything really. Can I expect this to lift?
Hi, Ns! First of all, it can take 6-8 weeks to build up a therapeutic level of the drug in your bloodstream so there is still the possibility that you'll feel better.
But 20mg is the starting initial dose often prescribed to be sure you tolerate the drug well before increasing the dose. Since the maximum dose of Prozac is 80mg/day you have plenty of room for a dosage increase.
Speak to your doctor and be sure to let him know how you are feeling ~ and NOT feeling ~ and ask about a dosage adjustment.
Good luck and best wishes. Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2018 • 10 answers
Updated 4 Dec 2012 • 3 answers
Been on prozac 10mg for 4 weeks and 20mg for 3 weeks now still anxious and depressed think its time?
Updated 12 Dec 2012 • 2 answers
Updated 9 Feb 2015 • 1 answer
Updated 28 Jun 2016 • 1 answer